Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Irregular periods, had period two months back. Shall i use mensovit plus tab?

User rating for this question
Very Good
Answered by
Practicing since : 1997
Answered : 1031 Questions
Hi dr i am having irregular periods i had my periods two months before.... shall i use the tablet mensovit plus.. if it may be when i have to take my tablet.. and some other ways to solve my problem
Posted Mon, 18 Jun 2012 in Menstruation and Miscarriage
Answered by Dr. Kulsoom Qureshi 39 minutes later
Thanks for consulting us.
Irregular periods in your age group are pretty common. If you are not married & there is no chance of you being pregnant then your problem need to be evaluated to find out the cause of this sign.
I suggest you should see a Gynecologist & have formal investigations which will include an ultrasound & some blood tests.
Once the correct diagnosis is in hand you can be given specific treatment.
Most women can get regular monthly periods using birth control pills. But,
just having period with any drug is not an appropriate answer for you. Best is to get a specific treatment after first finding out the reasons for your problem.
Hope this clears your query. You may write back if you want to discuss this further. I will be there to respond.
Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor